Advertisement

Can I stop taking oxymorphone when I feel better?

You cannot stop taking oxymorphone without talking to your doctor, who will want to decrease your dosage slowly. Stopping oxymorphone suddenly can cause you to have withdrawal symptoms including the following:

• stomach cramps
• restlessness
• watery eyes
• runny nose
• fast breathing
• sweating
• chills
• muscle, joint, or back pain
• irritability
• anxiety
• nausea, diarrhea or vomiting
• loss of appetite
• fast heartbeat

Continue Learning about Opiate Agonists

Do prescription opioids cause more deaths than cocaine and heroin?
Howard J. Shaffer, PhDHoward J. Shaffer, PhD
Today, people face stiff penalties for possessing cocaine or heroin, yet data suggest that opioi...
More Answers
Should opioids be prescribed for all types of pain?
Devi E. Nampiaparampil, MDDevi E. Nampiaparampil, MD
Opioids can be very helpful for acute pain management in the short term, but there are some side eff...
More Answers
What opioid medications can help treat severe headaches?
Egilius L. Spierings, MDEgilius L. Spierings, MD
If you suffer severe headaches frequently, if not daily, one strategy to consider is a long-acti...
More Answers
How should I get rid of unused opioid medication?
Travis M. Hendry, MDTravis M. Hendry, MD
Get rid of unused opioid medication (strong medications that affect the way your brain handles pain ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.